# SDR FDEA202312191948

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 767-300
- Aircraft serial: 42709
- Aircraft time: 18,583 hours, 7,624 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285T004963
- Condition: Failed
- Location: N/A
- Stage of operation: AP
- How discovered: V
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH INTO CAN WHEN SELECTING FLAPS 25  RECEIVED A LEADING EDGE, SLAT DISAGREE EICAS  MESSAGE. EXECUTED MISSED APPROACH AND PERFORMED QRH  PROCEDURE. UNEVENTFUL FLAPS 20 VREF 20 LANDING.  LEFT FLIGHT CONTROLS, EXTENDED AND DEBRIEFED  MAINTENANCE.   FIM: 27-51 FT 809 FSEU BITE TEST FOUND FAULTS CODE : 27-81045 AND   27-51040 IAW FIM :  27-51 FT 809.  FIM: 27-51 FAULT TREE 809 PERFORMED FSEU BIT PER FIM 27-51 FAULT TREE    809,FOUND   CODE 27-81045AND 27-51040.EXTENDED AND RETRACTED FLAPS/SLATS IAW AMM 27-81-00-2-  0.EXAMINED THE  RIGGING OF THE INDICATED LEVER RVDT #1 ,      WHEN FLAP LEVER UP   DETENT,RVDT READING 11.15.1 DETENT WAS 7.91. 5 DETENT WAS 4.4.15 DETENT WAS 1.04.20   DETENT WAS -2.3.25 DETENT WAS -5.56.30 DETENT WAS -8.65.CHECKED FOUND NORMAL.  AMM: 27-81-00-2-0 AMM: 27-51-26-4 EXTENDED AND RETRACTED FLAPS/SLATS IAW AMM 27-81-  00-2-0.    AMM: 27-51-01-4    AMM: 27-81-00-5  R&R'ED AND TESTED FSEU PER AMM 27-51-01-4,LEADING EDGE SLAT SYSTEM TEST PER AMM   27-81-00-5.ALL TEST PASSED.A/C OK FOR SVC.
